Square classes of Fibonacci and Lucas numbers

Ribenboim, P.

Portugaliae mathematica (1989)

  • Volume: 46, Issue: 2, page 159-175
  • ISSN: 0032-5155

How to cite


Ribenboim, P.. "Square classes of Fibonacci and Lucas numbers." Portugaliae mathematica 46.2 (1989): 159-175. <http://eudml.org/doc/115659>.

author = {Ribenboim, P.},
journal = {Portugaliae mathematica},
keywords = {Fibonacci numbers; square class; Lucas numbers},
language = {eng},
number = {2},
pages = {159-175},
publisher = {Sociedade Portuguesa de Matemática},
title = {Square classes of Fibonacci and Lucas numbers},
url = {http://eudml.org/doc/115659},
volume = {46},
year = {1989},

AU - Ribenboim, P.
TI - Square classes of Fibonacci and Lucas numbers
JO - Portugaliae mathematica
PY - 1989
PB - Sociedade Portuguesa de Matemática
VL - 46
IS - 2
SP - 159
EP - 175
LA - eng
KW - Fibonacci numbers; square class; Lucas numbers
UR - http://eudml.org/doc/115659
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.